NetWellness is a global, community service providing quality, unbiased health information from our partner university faculty. NetWellness is commercial-free and does not accept advertising.
Thursday, November 26, 2015
Night Sweats After Prostatectomy
My husband had his prostate surgery almost 4 weeks ago and have since started having night sweats every night. His doctor did not prescribe any meds or hormone therapy. He only prescribed a very low dose of viagra .....he said to wake up the nerves. He is extremely moody also. I have asked him if he is depressed and he said definitely not. After reading much on the internet is it possible that he should have his hormones checked......should he be prescribed a supplement? Is this just post surgery.....perhaps it is even too soon for any supplements. He is not sleeping well and is very irritated.
Prostate surgery does not/should not affect hormone levels at all. Some of your husband's symptoms may just be from having had surgery. Certainly make sure he notifies his physician regarding the night sweats.
Lee E Ponsky, MD
Associate Professor of Urology
School of Medicine
Case Western Reserve University